# SDR A6WA201240424

- Difficulty date: February 29, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 21,914 hours, 21,015 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 484, BL 27 INBD ATTACH ANGLE IS CRACKED.  R & R ANGLE IAW REO 601R-53-41-059, REV B.
